Infectious diseases & clinical microbiology · 2026
Immune-Related Hepatotoxicity After Atezolizumab and Isoniazid.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Karakaya Enes, Çığ Erdem, Saka Burcu, Kağızmanlı Hilal, Çöpür Sidar, Gençdal Genco
Аннотация
Immune checkpoint inhibitor therapy has transformed the prognosis of multiple solid-organ malignancies; however, such advances are not without significant adverse events known as immune-related adverse events. A novel pattern of autoimmune-like hepatitis following exposure to certain medications, including statins, isoniazid, nitrofurantoin, anti-tumor necrosis factor-alpha therapy and minocycline, has recently been recognized. We present the case of a 66-year-old male patient with extensive-stage small-cell lung carcinoma who developed acute liver injury while receiving concomitant atezolizumab therapy and isoniazid prophylaxis for latent tuberculosis. The patient subsequently developed grade 4 hepatotoxicity, which improved after discontinuation of isoniazid therapy and initiation of corticosteroid treatment. The aim of this report is to contribute to the literature by presenting a rare case of grade 4 immune-related hepatotoxicity under atezolizumab therapy in a patient receiving isoniazid prophylaxis for latent tuberculosis.